Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Reoccurring vaginal discharge, watery thin white colour. Inserted Flagyl, with temporary relief. Solution?

I am having recurrent vaginal discharge .now the discharge is watery thin white color.i insert cannesten for week but it didn t work .than I used oral flagyl it s my 6 day 2x for seven days.the infection inside vagina is still there though outside its gone n skin is clear but today I self examine myself in mirror and a slight whitish discharge is there because when I touched it with my own fingers it sticks what should I do now
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello ma'am.

Based on your description there os no doubt you suffer from an infection, but what type of infection? Thisbis still unclear. And please note that each infection has a specific treatment regimen, so experiementing will not help. If these edications were self-prescribed I would seriously advise against it.

The best thing now would be to visit a doctor snd get yourself examined. A vaginal swab culture and urine culture and sensitivity examination will provide information on the exact condition causing your symptoms as well as the most suitable medication to treatment it. A whitish discharge can be linked to many conditions like bacterial vaginosis, fungal infection, trichomoniasis, etc. Which is why I advise you to schedule and appointment with your doctor at the earliest.

Hope this helps.

Best wishes.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor